MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial

HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial
Model Number 260128
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ingoing hmag reference number: (b)(4).Fda reference: (b)(4).
 
Event or Problem Description
It was reported to hamilton medical ag, that: the hamilton-t1 ventilator (pn 161006 / sn 512288) and the breathing circuit set (pn 260128 / ln unknown) experienced intermittent "exhalation obstruction" alarm.No patient involvement, medical intervention or patient, user or third party harm was reported.

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25329640
Report Number3001421318-2026-00339
Device Sequence Number9675761
Product Code BZO
UDI-Device Identifier07630002802963
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260128
Device Catalogue Number260128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAMILTON-T1 SN (B)(6) PN 161006
Patient SexUnknown